ON HORADAM SEDENIONS


ÇİMEN C., Ipek A., Cimen E.

JOURNAL OF SCIENCE AND ARTS, no.4, pp.887-898, 2019 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: Issue: 4
  • Publication Date: 2019
  • Journal Name: JOURNAL OF SCIENCE AND ARTS
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.887-898
  • Hacettepe University Affiliated: Yes

Abstract

Formulas and identities involving many well-known special numbers (such as Fibonacci, Lucas, Pell, Pell-Lucas, Jacobsthal, Jacobsthal-Lucas, Horadam, and so on) in the algebras play important roles in themselves and in their diverse applications. Various families of recurring numbers have been established by a number of authors in many different ways. This article presents the results of some new research on a new class of recurring integer sedenion numbers that unite the characteristics of the sedenion numbers and the Horadam numbers.